Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Sur les occurrences des mots dans les nombres premiers

Tom 178 / 2017

Gautier Hanna Acta Arithmetica 178 (2017), 15-42 MSC: Primary 11A63; Secondary 11B85, 11N05, 11L20. DOI: 10.4064/aa8337-8-2016 Opublikowany online: 5 January 2017

Streszczenie

We generalize Mauduit and Rivat’s theorem on the Rudin–Shapiro sequence. Weakening the hypothesis needed in their theorem, we prove a prime number theorem for a large class of functions defined on the digits. Our result covers the case of generalized Rudin–Shapiro sequences as well as block-additive sequences on finite and infinite expansions. We also give a partial answer to a question posed by Kalai.

Autorzy

  • Gautier HannaUniversité de Lorraine et CNRS
    Institut Élie Cartan de Lorraine, UMR 7502
    F-54506 Vandœuvre-lès-Nancy, France
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek